# SDR AALA20111216LGA02

- Difficulty date: December 15, 2011
- Submitted: December 16, 2011
- Operation: Air carrier
- Aircraft: N278AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49294
- Aircraft time: 76,030 hours, 40,676 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 1 DOOR PORTABLE EMERGENCY LIGHT WILL NOT ILLUMINATE.  REPLACED EMERGENCY LIGHT ASSEMBLY, OPS CHECK NORMAL.
